Survivor Story 220:38/77 – Paxil destroyed his life COMPLETELY!

 

A Survivor Speaks Out

2003

This is Survivor Story number 38.
Total number of stories in current database is 77

9/23/2003

Son Commits Suicide on Paxil

 

Antidepressants

“…the drug that was given to him destroyed his life COMPLETELY!!!!!!! ”

My son was on Paxil for almost 5 years.

He was very violent and suicidal. This was his 7th and finally attempt. On March 19, 2003, he put a 357 magnum to his head and took his own life. Those 5 years were a nightmare of destruction.

After the doctor increased the Paxil, he became worse than ever. I finally did some research on the drug and realized that all he has been going through was the result of the Paxil.

So I tapered him down slowly and almost over night he got better with each passing day. Like night and day, he was back to the sweet, loving, wonderful person, he was before he went on this evil drug.

We had him back for about 10 months….no more violence or suicide attempts. He could now sit still and watch T.V. etc.

He use to pace the floor 24/7. He now could control his impulses among other things. The nightmares got less and less and almost none.

Everyone saw the big change in him and he was so proud of himself now. But as the days went on, trying to face the mess his life was in as the result of the Paxil and Court Case still pending and jail time possible and the criminal record that he had now was not acceptable to him. His OCD was getting the better of him, he always looked for perfection for himself.

His life could not be repaired. Depression returned because of this and got the better of him. He finally took his life. We sought help for his depression, and the drug that was given to him destroyed his life COMPLETELY!!!!!!!

Bernadette Brannock wlbbhb@cs.com

54 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories.

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply